MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 401914
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Visual inspection revealed a bend 4.5 cm from the distal tip.The device did not meet curve and planarity specification.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The most likely root cause is mishandling subsequent to distribution, including shipping/storage conditions or improper manipulation of the catheter.The instructions for use (ifu) state: inspect the catheter for overall condition and physical integrity.Do not use the catheter if electrodes appear loose or if any damage is noted.If such problems exist, return the catheter and packaging to stryker sustainability solutions.Connect the catheter to the corresponding cable connector.Connect the cable to the correct electronic equipment for recording and/or sensing.Observe polarity of proximally located connector pins of the interface cable when connecting to the electronic equipment.Isolate any unused connector pins to reduce development of accidental current pathways to the heart.Follow a suitable electrophysiology study protocol.Do not autoclave catheter.Do not use for electrical ablation.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.Diagnostic ep catheters are not recommended for long term pacing.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported the catheter was not working properly.Multiple attempts were made for additional information from the facility, however none were provided.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS PHOENIX
10232 s. 51st st.
phoenix AZ 85044
MDR Report Key10146459
Report Number0002090040-2020-00026
Device Sequence Number2461490
Product Code NLH
UDI-Device Identifier00885825007294
UDI-Public00885825007294
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K052603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2021
Device Model Number401914
Device Catalogue Number401914RR
Device Lot Number4085626
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1